Library Header Image
LSE Research Online LSE Library Services

Long term optimal investment in matrix valued factor models

Robertson, Scott and Xing, Hao (2017) Long term optimal investment in matrix valued factor models. SIAM Journal on Financial Mathematics, 8 (1). pp. 400-434. ISSN 1945-497X

Text - Published Version
Download (650kB) | Preview
Identification Number: 10.1137/15M1030625


Long horizon optimal investment problems are studied in a factor model with matrix valued state variables. Explicit parameter restrictions are obtained under which, for an isoelastic investor, the finite horizon value function and optimal strategy converge to their long-run counterparts as the investment horizon approaches infinity. Additionally, portfolio turnpikes are obtained in which finite horizon optimal strategies for general utility functions converge to the long-run optimal strategy for isoelastic utility. By using results on large time behavior of semi-linear partial differential equations, our analysis extends, to a non-affine setting, affine models where the Wishart process drives investment opportunities.

Item Type: Article
Official URL:
Additional Information: © 2017 Society for Industrial and Applied Mathematics
Divisions: Statistics
Subjects: H Social Sciences > HA Statistics
Q Science > QA Mathematics
Date Deposited: 17 Feb 2017 13:50
Last Modified: 20 Sep 2021 02:08
Projects: DMS-1312419
Funders: National Science Foundation

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics